Doctor insights on:
Yaz Causing Acne
Should i take yaz (drospirenone and ethinyl estradiol)? I am afraid it will cause anxiety. I am considering Yaz (drospirenone and ethinyl estradiol) to treat my acne and hormonal problem.. But do I have to be on it forever?
Acne is one of the most common skin conditions. It affects about 80% of adolescents. Acne starts as a blockage of the sebaceous glands followed by inflammation. It occurs in areas where there are lots of sebaceous glands, such as the face back and chest. The hallmarks of the condition are blackheads, whiteheads (closed comedones), papules, pustules, cysts, nodules, and sometimes scarring. There are numerous treatments available, both topical and systemic. The most commonly used are benzoyl peroxide, retinoids, and antibiotics ...Read more
Prescribed YAZ (drospirenone and ethinyl estradiol) for PCOS, acne, painful heavy periods which caused anaemia. Heard about terrible side effects like coma, blindness! Is Yaz (drospirenone and ethinyl estradiol) safe?
Relatively: safer than driving your car (or being pregnant) ...Read more
Jolessa i just started jolessa, switched from yaz, and I am experiencing terrible acne. I know that it isn't the worst thing in the world, but i already went though it once. It is actually painful acne, reminds me of mini boils…anyways, i want to know if
Bad acne: Acne of the nature that you are describing can really be a serious issue. It can scar your face and effect your appearance in the future. I recommend that you discuss your diet and skin care with your primary doctor and possibly with a dermatologist so that they can get to the cause of your particular acne problem and get control of it. ...Read moreSee 1 more doctor answer
What are the possible side effects of switching from yaz to yasmin? Being it's .02 to .03 mg of estrogen? Will my cycles and acne be better or worse?
0.02 t0 0.03 mg Est: If anything is noticed, is should be that the higher estrogen level will allow for less facial acne. It may only improve the acne and not "cure it". Make certain to take the Yasmin the same time (within the hour of the day before) so that the level of estrogen in your system is constant. Taking the bcp at odd hours in low dose types like Yas or Yasmin is, can cause variations which cause acne. ...Read more
Hormones: This is one of the well-known side effects that some people experience. Decide with your physician whether you want to try a different hormonal medication, or (more likely) want to use a 21st century treatment for the acne. A good starter is topical Clindamycin with or without a retinoic acid derivative. Good luck. ...Read more
Given my history of negative reaction to orthotricyclen, but tolerated mini-pill (yaz)/acne chin/migraines/irr cycle...Can i assume i'm estrogen dominant?
I am 21 years old and have horrible acne . I've tried everything on the market and am now on Yaz (drospirenone and ethinyl estradiol) for it and its still horrible what do I do ?
Dermatologist: It is time to see a dermatologist, they can discuss several options with you and go over possible treatments to help you. ...Read more